Optimal boundary control of the unsteady Burgers equation with simultaneous space-time discretization


KARASÖZEN B. , YILMAZ F. N.

OPTIMAL CONTROL APPLICATIONS & METHODS, vol.35, no.4, pp.423-434, 2014 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 35 Issue: 4
  • Publication Date: 2014
  • Doi Number: 10.1002/oca.2079
  • Title of Journal : OPTIMAL CONTROL APPLICATIONS & METHODS
  • Page Numbers: pp.423-434

Abstract

The optimality system for boundary controlled unsteady Burgers equation is transformed after linearization into a biharmonic equation in the space-time domain. It is then discretized in space and time simultaneously, so that standard finite element software can be easily implemented. Numerical experiments with and without control constraint problems confirm the applicability of this approach. Copyright (C) 2013 John Wiley & Sons, Ltd.